# SDR SWIA202266406

- Difficulty date: July 5, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 44,792 hours, 38,113 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON UPPER AND LOWER SURFACES OF PAX DOOR INTERCOSTAL DD4 BETWEEN FS 320 AND FS 338     (C-CHECK RO 8/31/2022)    REMOVED AND : INSTALLED PAX DOOR DD4 INTERCOSTAL REF CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21 AND DWG 601R31207 REV -N,COMPLIED WITH 51-900-1003-SKY. LEAK CHECKS GOOD
